Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 84, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 7, 2011, 2:48 PM CST. It took effect at Nov 8, 2011, 6:00 AM CST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2011, 2:48 PM CST (20:48 UTC)
- In effect from
- Nov 8, 2011, 6:00 AM CST
- Expired
- Nov 9, 2011, 3:00 PM CST
- In force
- 33 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
308 WHUS73 KMKX 072048 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 248 PM CST MON NOV 7 2011 ...STRONG LOW PRESSURE SYSTEM TO MOVE THROUGH THE REGION... .A STRONG LOW PRESSURE SYSTEM WILL GATHER STRENGTH OVER THE SOUTHERN PLAINS TONIGHT...AND BEGIN HEADING TOWARD THE GREAT LAKES ON TUESDAY. THE ASSOCIATED TIGHTENING PRESSURE GRADIENT WILL RESULT IN INCREASING NORTHEAST WINDS OVER LAKE MICHIGAN LATER TONIGHT AND TUESDAY...RESULTING IN BUILDING WAVES. THE LOW WILL MOVE THROUGH SOUTHEAST WISCONSIN LATER TUESDAY NIGHT INTO WEDNESDAY MORNING...CAUSING WINDS TO SUBSIDE FOR A BRIEF TIME. WINDS WILL THEN RAPIDLY INCREASE FROM THE WEST ON WEDNESDAY AS THE LOW MOVES OFF TO THE NORTHEAST. LMZ645-646-080500- /O.NEW.KMKX.SC.Y.0084.111108T1200Z-111110T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 248 PM CST MON NOV 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 9 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 9 PM CST WEDNESDAY. * WINDS: NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS ON TUESDAY...DIMINISHING FOR A TIME AND SHIFTING TO THE SOUTHEAST TUESDAY NIGHT...THEN VEERING WEST AND INCREASING TO 30 KNOTS ON WEDNESDAY. * WAVES: WAVES BUILDING TO 3 TO 6 FEET TUESDAY MORNING...THEN VARYING A BIT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-080500- /O.NEW.KMKX.SC.Y.0084.111108T1600Z-111110T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 248 PM CST MON NOV 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 9 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 9 PM CST WEDNESDAY. * WINDS: NORTHEAST WINDS INCREASING TO 15 TO 20 KNOTS ON TUESDAY...DIMINISHING FOR A TIME AND SHIFTING TO THE SOUTHEAST TUESDAY NIGHT...THEN VEERING WEST AND INCREASING TO 30 KNOTS ON WEDNESDAY. * WAVES: WAVES BUILDING TO 3 TO 6 FEET TUESDAY MORNING...THEN VARYING A BIT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
8 follow-up statements
448 WHUS73 KMKX 080305 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 905 PM CST MON NOV 7 2011 ...STRONG LOW PRESSURE SYSTEM TO MOVE THROUGH THE REGION... .A STRONG LOW PRESSURE SYSTEM WILL GATHER STRENGTH OVER THE SOUTHERN PLAINS TONIGHT...AND BEGIN HEADING TOWARD THE GREAT LAKES ON TUESDAY. THE ASSOCIATED TIGHTENING PRESSURE GRADIENT WILL RESULT IN INCREASING NORTHEAST WINDS OVER LAKE MICHIGAN LATER TONIGHT AND TUESDAY...RESULTING IN BUILDING WAVES. THE LOW WILL MOVE THROUGH SOUTHEAST WISCONSIN LATER TUESDAY NIGHT INTO WEDNESDAY MORNING...CAUSING WINDS TO SUBSIDE FOR A BRIEF TIME. WINDS WILL THEN RAPIDLY INCREASE FROM THE WEST ON WEDNESDAY AS THE LOW MOVES OFF TO THE NORTHEAST. LMZ645-646-081115- /O.CON.KMKX.SC.Y.0084.111108T1200Z-111110T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 905 PM CST MON NOV 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 9 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 9 PM CST WEDNESDAY. * WINDS: NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS ON TUESDAY...DIMINISHING FOR A TIME AND SHIFTING TO THE SOUTHEAST TUESDAY NIGHT...THEN VEERING WEST AND INCREASING TO 30 KNOTS ON WEDNESDAY. * WAVES: WAVES BUILDING TO 3 TO 6 FEET TUESDAY MORNING...THEN VARYING A BIT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-081115- /O.CON.KMKX.SC.Y.0084.111108T1600Z-111110T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 905 PM CST MON NOV 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 9 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 9 PM CST WEDNESDAY. * WINDS: NORTHEAST WINDS INCREASING TO 15 TO 20 KNOTS ON TUESDAY...DIMINISHING FOR A TIME AND SHIFTING TO THE SOUTHEAST TUESDAY NIGHT...THEN VEERING WEST AND INCREASING TO 30 KNOTS ON WEDNESDAY. * WAVES: WAVES BUILDING TO 3 TO 6 FEET TUESDAY MORNING...THEN VARYING A BIT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
822 WHUS73 KMKX 080954 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 354 AM CST TUE NOV 8 2011 ...STRONG LOW PRESSURE SYSTEM TO MOVE THROUGH THE REGION... .LOW PRESSURE WILL STRENGTHEN AS IT MOVES FROM THE SOUTHERN PLAINS TODAY TO LAKE MICHIGAN ON WEDNESDAY. BRISK NORTHEAST WINDS AND HIGH WAVES WILL PREVAIL AHEAD OF THE LOW TODAY AND THIS EVENING. WINDS WILL THEN BECOME VARIABLE AS THE LOW PASSES WITH BRISK WEST WINDS TO THEN FOLLOW IN THE WAKE OF THE LOW BY WEDNESDAY AFTERNOON. BRISK...GUSTY WINDS AND HIGH WAVES ARE ANTICIPATED THROUGH THE MIDDLE OF THE WEEK. LMZ645-646-081800- /O.CON.KMKX.SC.Y.0084.111108T1200Z-111110T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 354 AM CST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST WEDNESDAY. * WINDS: NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS TODAY...DIMINISHING FOR A TIME AND SHIFTING TO THE SOUTH LATE TONIGHT AND WEDNESDAY MORNING...THEN VEERING WEST AND INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WEDNESDAY AFTERNOON. * WAVES: WAVES BUILDING TO 3 TO 6 FEET TODAY...THEN VARYING A BIT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-081800- /O.CON.KMKX.SC.Y.0084.111108T1600Z-111110T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 354 AM CST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CST WEDNESDAY. * WINDS: NORTHEAST WINDS INCREASING TO 15 TO 20 KNOTS TODAY...DIMINISHING FOR A TIME AND SHIFTING TO THE SOUTH LATE TUESDAY NIGHT INTO WEDNESDAY MORNING...THEN VEERING WEST AND INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WEDNESDAY AFTERNOON. * WAVES: WAVES BUILDING TO 3 TO 6 FEET TODAY...THEN VARYING A BIT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
713 WHUS73 KMKX 081523 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 923 AM CST TUE NOV 8 2011 ...STRONG LOW PRESSURE SYSTEM TO MOVE THROUGH THE REGION... .LOW PRESSURE WILL STRENGTHEN AS IT MOVES FROM THE SOUTHERN PLAINS TODAY TO LAKE MICHIGAN ON WEDNESDAY. BRISK NORTHEAST WINDS AND HIGH WAVES WILL PREVAIL AHEAD OF THE LOW TODAY AND THIS EVENING. WINDS WILL THEN BECOME VARIABLE AS THE LOW PASSES WITH BRISK WEST WINDS TO THEN FOLLOW IN THE WAKE OF THE LOW BY WEDNESDAY AFTERNOON. BRISK...GUSTY WINDS AND HIGH WAVES ARE ANTICIPATED THROUGH THE MIDDLE OF THE WEEK. LMZ643-644-082330- /O.EXT.KMKX.SC.Y.0084.111108T1523Z-111110T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 923 AM CST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST WEDNESDAY. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS TODAY... DIMINISHING FOR A TIME AND SHIFTING TO THE SOUTH LATE TUESDAY NIGHT INTO WEDNESDAY MORNING...THEN VEERING WEST AND INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WEDNESDAY AFTERNOON. * WAVES: WAVES BUILDING TO 3 TO 6 FEET TODAY...THEN VARYING A BIT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-082330- /O.CON.KMKX.SC.Y.0084.000000T0000Z-111110T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 923 AM CST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST WEDNESDAY. * WINDS: NORTHEAST WINDS 15 TO 30 KNOTS TODAY...DIMINISHING FOR A TIME AND SHIFTING TO THE SOUTH LATE TONIGHT AND WEDNESDAY MORNING...THEN VEERING WEST AND INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WEDNESDAY AFTERNOON. * WAVES: WAVES BUILDING TO 3 TO 6 FEET TODAY...THEN VARYING A BIT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
634 WHUS73 KMKX 082037 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 237 PM CST TUE NOV 8 2011 ...STRONG LOW PRESSURE SYSTEM TO MOVE THROUGH THE REGION... .LOW PRESSURE WILL STRENGTHEN AS IT MOVES FROM SOUTHWEST MISSOURI TO WEST CENTRAL LOWER MICHIGAN TONIGHT THROUGH WEDNESDAY MORNING. BRISK NORTHEAST WINDS AND HIGH WAVES WILL PREVAIL AHEAD OF THE LOW TONIGHT. WINDS WILL THEN DIMINISH FOR A TIME ACROSS THE ENTIRE AREA AND BECOME A BOT VARIABLE IN DIRECTION SOUTH OF NORTH POINT LIGHT HOUSE AS THE LOW PASSES BY WEDNESDAY MORNING. BRISK WEST WINDS WILL THEN FOLLOW IN THE WAKE OF THE LOW BY WEDNESDAY AFTERNOON...PERSISTING INTO WEDNESDAY EVENING BEFORE DIMINISHING QUICKLY. LMZ643>646-090445- /O.EXT.KMKX.SC.Y.0084.000000T0000Z-111110T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 237 PM CST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY NIGHT. * WINDS: NORTHEAST WINDS 15 TO 30 KNOTS TONIGHT...DIMINISHING FOR A TIME LATE TONIGHT AND WEDNESDAY MORNING AND EVENTUALLY SHIFTING TO THE WEST AND INCREASING TO 20 TO 30 KNOTS BY WEDNESDAY AFTERNOON. * WAVES: WAVES BUILDING TO 5 TO 10 FEET...DIMINISHING TO 3 TO 5 FEET LATER WEDNESDAY AFTERNOON AND 2 TO 4 FEET BY MIDNIGHT WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
754 WHUS73 KMKX 090356 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 956 PM CST TUE NOV 8 2011 ...STRONG LOW PRESSURE SYSTEM TO MOVE THROUGH THE REGION... .LOW PRESSURE WILL STRENGTHEN AS IT MOVES FROM SOUTHWEST MISSOURI TO WEST CENTRAL LOWER MICHIGAN TONIGHT THROUGH WEDNESDAY MORNING. BRISK NORTHEAST WINDS AND HIGH WAVES WILL PREVAIL AHEAD OF THE LOW TONIGHT. WINDS WILL THEN DIMINISH FOR A TIME ACROSS THE ENTIRE AREA AND BECOME A BIT VARIABLE IN DIRECTION SOUTH OF NORTH POINT LIGHT HOUSE AS THE LOW PASSES BY WEDNESDAY MORNING. BRISK WEST TO NORTHWEST WINDS WILL THEN FOLLOW IN THE WAKE OF THE LOW BY WEDNESDAY AFTERNOON...PERSISTING INTO WEDNESDAY EVENING BEFORE DIMINISHING QUICKLY. LMZ643>646-091200- /O.CON.KMKX.SC.Y.0084.000000T0000Z-111110T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 956 PM CST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY NIGHT. * WINDS: NORTHEAST AT 15 TO 30 KNOTS TONIGHT...DIMINISHING FOR A TIME LATE TONIGHT AND WEDNESDAY MORNING AND EVENTUALLY SHIFTING WEST TO NORTHWEST AND INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BY WEDNESDAY AFTERNOON. * WAVES: WAVES BUILDING TO 5 TO 10 FEET...THE HIGHEST WAVES FROM NORTH POINT LIGHT NORTH TO SHEBOYGAN. WAVES THEN DIMINISHING TO 3 TO 6 FEET LATER WEDNESDAY AFTERNOON AND 2 TO 4 FEET BY MIDNIGHT WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
488 WHUS73 KMKX 091035 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 435 AM CST WED NOV 9 2011 ...STRONG LOW PRESSURE SYSTEM TO MOVE THROUGH THE REGION... .LOW PRESSURE WILL STRENGTHEN AS IT MOVES FROM CENTRAL ILLINOIS THIS MORNING TO CENTRAL LAKE MICHIGAN BY NOON...AND THEN NORTHEASTWARD TO EASTERN ONTARIO CANADA THIS EVENING. BRISK NORTHEAST WINDS AND HIGH WAVES WILL PREVAIL AS THE LOW APPROACHES THIS MORNING. AS THE LOW PASSES TO THE NORTHEAST OVER LOWER MICHIGAN...THE WINDS WILL BACK TO THE WEST TO NORTHWEST AND INCREASE TO GALES BY MID AFTERNOON. THE GALES WILL LAST INTO MUCH OF THE EVENING BEFORE SLIGHTLY WEAKENING. A SMALL CRAFT ADVISORY WILL NEED TO BE ISSUED AFTER THE GALES HAVE WEAKENED SINCE BRISK AND GUSTY WEST WINDS WILL STILL PREVAIL. LMZ643>646-091845- /O.EXT.KMKX.SC.Y.0084.000000T0000Z-111109T2100Z/ /O.NEW.KMKX.GL.W.0022.111109T2100Z-111110T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 435 AM CST WED NOV 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM CST THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: NORTHEAST AT 15 TO 25 KNOTS BACKING TO NORTHWEST TO WEST 20 TO 25 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS BY MID AFTERNOON. * WAVES: WAVES 4 TO 8 FEET WITH THE HIGHEST WAVES FROM NORTH POINT LIGHTHOUSE NORTH TO SHEBOYGAN. WAVES THEN DIMINISHING TO 3 TO 6 FEET LATER THIS AFTERNOON AND 2 TO 4 FEET BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
376 WHUS73 KMKX 091531 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 931 AM CST WED NOV 9 2011 ...STRONG LOW PRESSURE SYSTEM TO MOVE THROUGH THE REGION... .STRONG LOW PRESSURE OVER SOUTHERN LAKE MICHIGAN WILL HEAD NORTHEAST TO EASTERN ONTARIO CANADA THIS EVENING. BRISK NORTHEAST WINDS AND HIGH WAVES WILL PREVAIL AS THE LOW APPROACHES THIS MORNING. AS THE LOW PASSES TO THE NORTHEAST OVER LOWER MICHIGAN...THE WINDS WILL BACK TO THE WEST TO NORTHWEST AND INCREASE TO GALES BY MID AFTERNOON. THE GALES WILL LAST INTO MUCH OF THE EVENING BEFORE SLIGHTLY WEAKENING. A SMALL CRAFT ADVISORY WILL NEED TO BE ISSUED AFTER THE GALES HAVE WEAKENED SINCE BRISK AND GUSTY WEST WINDS WILL STILL PREVAIL. LMZ643-092345- /O.CAN.KMKX.SC.Y.0084.000000T0000Z-111109T2100Z/ /O.EXT.KMKX.GL.W.0022.111109T1531Z-111110T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- 931 AM CST WED NOV 9 2011 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM CST THIS EVENING. * WINDS: NORTHEAST GALES TO 35 KNOTS BACKING TO NORTHWEST TO WEST 20 TO 25 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS BY MID AFTERNOON. * WAVES: WAVES 4 TO 8 FEET. WAVES THEN DIMINISHING TO 3 TO 6 FEET LATER THIS AFTERNOON AND 2 TO 4 FEET BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ644>646-092345- /O.CON.KMKX.SC.Y.0084.000000T0000Z-111109T2100Z/ /O.CON.KMKX.GL.W.0022.111109T2100Z-111110T0400Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 931 AM CST WED NOV 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM CST THIS EVENING... A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM CST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: NORTHEAST AT 15 TO 25 KNOTS BACKING TO NORTHWEST TO WEST 20 TO 25 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS BY MID AFTERNOON. * WAVES: WAVES 4 TO 8 FEET WITH THE HIGHEST WAVES FROM NORTH POINT LIGHTHOUSE NORTH TO PORT WASHINGTON. WAVES THEN DIMINISHING TO 3 TO 6 FEET LATER THIS AFTERNOON AND 2 TO 4 FEET BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
315 WHUS73 KMKX 092129 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 329 PM CST WED NOV 9 2011 ...STRONG LOW PRESSURE SYSTEM TO MOVE THROUGH THE REGION... .STRONG LOW PRESSURE OVER NORTHERN LOWER MICHIGAN WILL HEAD NORTHEAST TO EASTERN ONTARIO CANADA THIS EVENING. BRISK NORTHWEST WINDS WINDS AND HIGH WAVES WILL PREVAIL. GALES WILL LAST INTO MUCH OF THE EVENING BEFORE SLIGHTLY WEAKENING. A SMALL CRAFT ADVISORY WILL NEED TO BE ISSUED AFTER THE GALES HAVE WEAKENED SINCE BRISK AND GUSTY WEST WINDS WILL STILL PREVAIL. LMZ644>646-100400- /O.EXP.KMKX.SC.Y.0084.000000T0000Z-111109T2100Z/ /O.CON.KMKX.GL.W.0022.000000T0000Z-111110T0400Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 329 PM CST WED NOV 9 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. * WINDS: NORTHWEST WINDS TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS BECOMING WEST 15 TO 25 KNOTS. * WAVES: WAVES 4 TO 7 FEET DIMINISHING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-100400- /O.CON.KMKX.GL.W.0022.000000T0000Z-111110T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- 329 PM CST WED NOV 9 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. * WINDS: NORTHWEST WINDS TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS BECOMING WEST 15 TO 25 KNOTS. * WAVES: WAVES 4 TO 7 FEET DIMINISHING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 7, 10:04 AM CST, 4 hours 44 minutes earlier.
Area forecast discussion, Nov 7, 10:04 AM CST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1004 AM CST MON NOV 7 2011 .UPDATE... NEW NAM HAS COME IN AND THERE ARE NO SURPRISES IN THE SHORT TERM. HIGH CLOUDS WILL CONTINUE TO SPILL INTO THE AREA THIS AFTERNOON PROVIDING FILTERED SUNSHINE. PROG SOUNDINGS SHOW A VERY DRY AIRMASS IN PLACE ACROSS THE FORECAST AREA...AND IF WE HAD ANY GOOD WIND FLOW TODAY...WE WOULD HAVE POTENTIALLY SEEN DEWPOINTS MIX OUT INTO THE TEENS. BUT THE WINDS ARE VERY LIGHT TODAY AND DEWPOINTS OVER THE LAST FEW HOURS HAVE BEEN RISING. THIS IS A SIMILAR SET UP TO WHAT WE SAW LAST FRIDAY. DEWPOINTS NEVER DID MIX OUT...SO CONFIDENCE IN TODAYS DEWPOINT FORECAST IS PRETTY HIGH. THE TWO PRONGED RAIN EVENT IS STILL LOOKING SOLID. VERY STRONG WARM ADVECTION LATER TONIGHT BRINGS THE FIRST ROUND OF RAIN. THE SECOND ROUND COMES TUESDAY NIGHT WITH THE MAIN LOW PRESSURE SYSTEM TRUCKING THROUGH. TEMPS LOOK WARM ENOUGH TO KEEP IT ALL RAIN ON THE FRONT AND BACK SIDE. && .AVIATION/18Z TAFS/... CURRENT TAF TRENDS LOOK PRETTY GOOD. EXPECT VFR CONDITIONS UP TO ABOUT 12Z TUESDAY...THEN WALL OF RAIN SHOULD RESULT IN RAPIDLY DETERIORATING FLIGHT WEATHER. IFR TO LIFR CONDITIONS WILL SET IN QUICKLY AFTER 12Z TUE. WE COULD SEE SOME LEADING RAIN SHOWERS IN WARM AIR ADVECTION PATTER ARRIVE AFTER ABOUT 07-08Z TONIGHT...BUT THE MAIN RAIN AREA WILL ARRIVE RIGHT AROUND 11-12Z TUESDAY. && .PREV DISCUSSION... /ISSUED 328 AM CST MON NOV 7 2011/ AVIATION/12Z TAFS/...PESKY MAINLY VFR CLOUD DECK CONTINUES TO STREAM IN SOUTHEAST WISCONSIN ALONG STALLED SURFACE FRONT. NAM/RUC/GFS ALL VANISH THIS CLOUDS THIS MORNING...BUT CURRENT FOG/LOW CLOUD PRODUCT AND SIMPLE ADVECTION SUGGESTS THAT THE CLOUDS MAY BE A BIT MORE STUBBORN TO CLEAR THAN MODELS SUGGEST. TREND HAS BEEN FOR THEM TO LIFT TO VFR SO IMPACT PROBABLY NOT HIGH AND MAINLY ON KMKE AND KENW TAF SITES. WILL KEEP VFR CEILINGS AROUND 40-50K THROUGH LATE MORNING PER 06Z NAM TIME HEIGHT SECTIONS. STRONG WARM ADVECTION NORTH OF STALLED FRONT WILL RESULT IN RAPID INCREASE IN MID/HIGH CLOUDS THIS EVENING WITH RAIN MOVING INTO MOST LOCATIONS AFTER MIDNIGHT. CEILINGS AND VISIBILITIES SHOULD REMAIN VFR THROUGH 12Z. WOULD EXPECT MVFR CEILING/VISIBILITY TO DEVELOP 12-18Z TUESDAY WITH MODERATE RAIN AND GRADUAL MOISTENING. CAN NOT RULE OUT A COUPLE RUMBLES OF THUNDER IN SOUTHEAST WI BUT PROFILES SHOW NEUTRAL TO VERY SLIM INSTABILITY SO WILL NOT INCLUDE IN TAFS DUE TO LOW PROBABILITIES. MARINE...NAM WOULD SUPPORT POTENTIAL FOR MARGINAL SMALL CRAFT ADVISORY EVENT TUESDAY IN NORTHEAST FLOW NORTH OF WARM FRONT...BUT OTHER GUIDANCE LIFTS FRONT AND WEAKER FLOW REGIME FARTHER NORTH SO CONFIDENCE PRETTY LOW IN THAT PORTION OF FORECAST. CONFIDENCE PRETTY HIGH THAT BRISK NORTHWEST WINDS DEVELOP ON WEDNESDAY WITH STRONG COLD ADVECTION BEHIND DEPARTING AND DEEPENING SURFACE LOW. POTENTIAL DOES EXIST FOR AN ALBERTA CLIPPER LIKE SYSTEM AND BRISK SOUTHWEST WINDS TO DEVELOP ON FRIDAY BUT THERE HAS BEEN SOME JUMPING AROUND OF THE GUIDANCE ON THIS SO CONFIDENCE LOW TO MEDIUM ON THIS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...DAVIS TODAY/TONIGHT AND AVIATION/MARINE...CRAVEN TUESDAY THROUGH SUNDAY...COLLAR
Hazardous weather outlook, Nov 7, 4:40 AM CST, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 440 AM CST MON NOV 7 2011 WIZ046-047-051-052-056>060-062>072-081000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 440 AM CST MON NOV 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THIS WEEKEND. LMZ643>646-081000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 440 AM CST MON NOV 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PERSISTENT NORTHEAST WINDS AND HIGH WAVES ARE POSSIBLE TUESDAY NORTH OF A WARM FRONT AND AHEAD OF LOW PRESSURE. THERE IS SOME UNCERTAINTY ON THE DURATION OF THESE NORTHEAST WINDS AND THUS THE RESULTING WAVE HEIGHTS. BRISK WEST WINDS AND HIGH WAVES ARE POSSIBLE WEDNESDAY BEHIND A COLD FRONT TRAILING DEEPENING LOW PRESSURE LIFTING NORTHEAST ACROSS WISCONSIN TO LAKE SUPERIOR. MORE BRISK WINDS AND HIGH WAVES ARE POSSIBLE FRIDAY AS A SERIES OF LOW PRESSURE SYSTEMS MOVE ACROSS THE GREAT LAKES AREA. WWW.WEATHER.GOV/MKX CRAVEN
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.